# SDR DXTA2010110804294

- Difficulty date: November 6, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N887QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258387
- Aircraft time: 8,632 hours, 6,233 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO ROTATION AFTER V1 ELEV TRIM LIGHT CAME ON, ACFT FELT NOSE HEAVY, TRIM WAS SET IN THE PROPER LOCATION.  ADJUSTED LEFT ELEVATOR TO NEUTRAL POSITION & ELEVATOR TRIM TABS TO NEUTRAL POSITION.  CHECKED ELEVATOR AND ELEVATOR TRIM, TRAVEL OK.  ADJUSTED LEFT & RIGHT ELEVATOR & TRIM.  TRAVEL OK.  ADJUSTED LEFT AND RIGHT ELEVATOR TRIM OUT-OF TRIM SWITCHES.  PERFORMED FUNCTIONAL TEST OF ELEVATOR AND ELEVATOR TRIM SYSTEM.  OK IAW AMM 27-30-00.
